This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I am on a dosage of .50 every six hours 3 xs a day for eight years quartered ths same dosage after some medical problems doc had me take the full pill all at once 3xs aday no gradual increase, i have now been on this dosage for going on seven months and feel like it is making me sick , shaky legs, nightmares, nausea, sweating, dry mouth some insomnia, nausea what is the proper schedule for weaning off the doctor said drop .50 for two weeks HE HAS PLAYED SO MUCH WITH THIS MED . taking me from quarters to whole then back to quartering which landed me in hospital weight loss of 47 pounds tan back to whole pills please help not functioning for 9 months the dosage does not make me drowsey just sick.
Clonazepam is a potent benzodiazepine, more potent that Diazepam. A lot of clinicians use Diazepam in the tapering process of Clonazepam. You can discuss this option with your prescribing doctor. Gradual taper off may not work so effectively with Clonazepam alone as it is more potent than many other drugs of the class.
Two weeks may not be sufficient for a successful taper off. You may need to stretch the taper period to 3 or even 4 weeks by gradually reducing the dose. Reducing the dose to half every 15 days may help. A dose of 0.5mg three times a day appears to be manageable as far as gradual taper off is concerned. The more gradual it is the better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.